# SDR AALA202205060908

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N961NN
- Make and model: Boeing 737823
- Aircraft serial: 31205
- Aircraft time: 22,465 hours, 8,785 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 FWD SERVICE DOOR RIGHT SIDE GIRT BAR BOTH LOOSE AND DIFFICULT TO ENGAGE. CHECKED GIRT BAR STORAGE CLIPS. CHECKS NORMAL PER AMM 25-66-01.
